# SDR AALA201908279048

- Difficulty date: August 26, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N922US
- Make and model: Airbus A321-231
- Aircraft serial: 6537
- Aircraft time: 15,747 hours, 6,076 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: CIDS CAUTION LIGHT ON DOOR 1L. FOUND L1 DOOR ASSIST BOTTLE LOW PRESSURE, SERVICED IAW AMM 52-00-614-001-A.
